# SDR CA020731011

- Difficulty date: July 23, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Scwzer SGS233A
- Aircraft time: 4,849 hours
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 22D1174A
- Condition: Frayed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT ELEVATOR CABLE FOUND FRAYED AT P/N 22A148-1 FAIRLEAD.
